Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

 
 

 

Some asymptotic theorems for abstract differential equations


Author: S. Zaidman
Journal: Proc. Amer. Math. Soc. 25 (1970), 521-525
MSC: Primary 34.95
DOI: https://doi.org/10.1090/S0002-9939-1970-0265731-6
MathSciNet review: 0265731
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider in this paper results on differential equations with time independent operators; uniqueness of solutions which are bounded in the Stepanoff norm as well as weak almost-periodic solutions are some of the topics here considered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.95

Retrieve articles in all journals with MSC: 34.95


Additional Information

Keywords: Hilbert space, linear closed operator, adjoint operator, strong solution, infinitesimal operator, one-parameter semigroup, Banach space, almost-periodic functions, compact operators, dual Banach space, space <!– MATH ${{\text {L}}^p}({R^n})$ –> <IMG WIDTH="69" HEIGHT="41" ALIGN="MIDDLE" BORDER="0" SRC="images/img1.gif" ALT="${{\text {L}}^p}({R^n})$">, truncation operator, translation operator
Article copyright: © Copyright 1970 American Mathematical Society